MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 50CTMG/DL #348014
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer called concerned with test results from all meter memory results provided.The customer stated her expected am fasting blood glucose test result range is 90-125mg/dl.Customer also stated that if her glucose is over 125-140mg/dl, she is supposed to check with her doctor because she is not taking diabetic medication.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.Per customer, the product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 04/30/2027 and customer could not remember the open vial date.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: result 1: 129mg/dl date: unsure time: unsure fasting am, result 2: 118mg/dl date: unsure time: unsure fasting am , result 3: 138mg/dl date: unsure time: unsure fasting am , result 4: 171mg/dl date: unsure time: unsure fasting am , result 5: 113mg/dl date: unsure time: unsure fasting am, result 6: 159mg/dl date: unsure time: unsure fasting am , result 7: 146mg/dl date: unsure time: unsure fasting am , result 8: 110mg/dl date: unsure time: unsure fasting am.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-062: user had poor technique.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24750127
Report Number1000113657-2026-00147
Device Sequence Number10331214
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)270430(10)ZD6248S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TMX WGN 50CTMG/DL #348014
Device Lot NumberZD6248S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/06/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown